Görbe, Tamás Ferenc and Fehér, László Gyula (2015) Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system. PHYSICS LETTERS A, 379 (42). pp. 2685-2689. ISSN 0375-9601
|
Text
1503.01303v2.pdf Available under License Creative Commons Attribution. Download (167kB) | Preview |
Official URL: https://doi.org/10.1016/j.physleta.2015.08.014
Abstract
The equivalence of two complete sets of Poisson commuting Hamiltonians of the (super)integrable rational BCn Ruijsenaars-Schneider-van Diejen system is established. Specifically, the commuting Hamiltonians constructed by van Diejen are shown to be linear combinations of the Hamiltonians generated by the characteristic polynomial of the Lax matrix obtained recently by Pusztai, and the explicit formula of this invertible linear transformation is found.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 09 Nov 2023 13:03 |
Last Modified: | 09 Nov 2023 13:03 |
URI: | http://real.mtak.hu/id/eprint/179442 |
Actions (login required)
![]() |
Edit Item |